# SDR SWAA2023102005996

- Difficulty date: September 30, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT PASSENGER CABIN SEAT-TRACK RBL-45 STA-500+6''<[01] VERIFIED STEP 2;[02] UPDATED STEP 1;[03] VERIFIED CORRECTIVE ACTION COMPLETE
